# SDR AALA202101139012

- Difficulty date: January 9, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 14,534 hours, 5,569 cycles
- Engine: Iae V2533A5
- Engine time: 14,538 hours, 5,570 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Part time: 14,538 hours, 5,570 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED AND #2 ENGINE EGT INDICATION WAS ABOVE THE RED FOR 10 SECONDS. THE AIRCRAFT YAWED MOMENTARILY WITH A BUMP SOUND / POSSIBLE ENGINE STALL OCCURRED.THE CRW DECLARED AN EMERGENCY AND RETURNED TO SJU WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT: REPLACED #2  ENGINE AND ACCOMPLISHED A SATISFACORY LEAK/ OPERATIONAL CHECK PER TASK CARD 26L40071004.
